# SDR HALA2023070500140

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 45,282 hours, 7,132 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,760 hours, 5,801 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Rccb
- Part number: 241226000021
- Part serial: AH05952
- Condition: Faulty
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #2 N1/N2Q/N3 VIBRATION INDICATIONS SHOWED AMBER X DURING CRUISE FOR 30 MINUTES AND RETURNED TO NORMAL SEE#956302/956301. REMOVED AND REPLACED RCC PER AMM 77-32-13 AFTER CONFIRMING FAULT PER TSM 73-25-81-810-916-A. OPS CHECK GOOD.
